# SDR CALA2025102010310

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 110,728 hours, 11,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR RAFT PRESSURE GAUGE SHOWS IN RED PSI FOR 3L RAFT STILL DISPLAYS IN THE GREEN REF AMM 52-12-00. OK TO CONT.
